# SDR IPXA201408083889

- Difficulty date: July 18, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 75,859 hours, 15,299 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Intercostal
- Part number: AJC75825
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 4C, APPOXIMATELY ONE INCH LONG CRACK AT NR 2 LOWER PYLON REAR CENTER SPAR TO REAR SPAR LOWER INTERCOSTAL.  ACCOMPLISHED DOUBLER REPAIR IAW SRM-55-30-02, FIG 204, REPAIR 7.
